American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C52) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Margit Rösler and Michael Voit. Integral representation and uniform limits for some Heckman-Opdam hypergeometric functions of type \textsl{BC}. Trans. Amer. Math. Soc. 368 (2016) 6005-6032.
Abstract, references, and article information   
View Article: PDF

[2] Léonard Gallardo and Chaabane Rejeb. A new mean value property for harmonic functions relative to the Dunkl-Laplacian operator and applications. Trans. Amer. Math. Soc. 368 (2016) 3727-3753.
Abstract, references, and article information   
View Article: PDF

[3] Marina Avitabile and Sandro Mattarei. Grading Switching for Modular Non-Associative Algebras. Contemporary Mathematics 652 (2015) 1-14.
Book volume table of contents   
View Article: PDF

[4] Marios Charalambides. A general stability theorem with applications. Proc. Amer. Math. Soc. 142 (2014) 191-197.
Abstract, references, and article information   
View Article: PDF

[5] Plamen Iliev and Paul Terwilliger. The Rahman polynomials and the Lie algebra $\mathfrak{sl}_3(\mathbb{C})$. Trans. Amer. Math. Soc. 364 (2012) 4225-4238.
Abstract, references, and article information   
View Article: PDF

[6] H. De Bie, B. Ørsted, P. Somberg and V. Souček. Dunkl operators and a family of realizations of $\mathfrak{osp}(1\vert2)$. Trans. Amer. Math. Soc. 364 (2012) 3875-3902.
Abstract, references, and article information   
View Article: PDF

[7] Marios Charalambides and George Csordas. The distribution of zeros of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 138 (2010) 4345-4357. MR 2680060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marcel de Jeu. Paley--Wiener theorems for the Dunkl transform. Trans. Amer. Math. Soc. 358 (2006) 4225-4250. MR 2231377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] George Csordas, Marios Charalambides and Fabian Waleffe. A new property of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 133 (2005) 3551-3560. MR 2163590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michel Lassalle. Jack polynomials and some identities for partitions. Trans. Amer. Math. Soc. 356 (2004) 3455-3476. MR 2055741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Margit Rösler. A positive radial product formula for the Dunkl kernel. Trans. Amer. Math. Soc. 355 (2003) 2413-2438. MR 1973996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Genkai Zhang. Tensor products of Minimal Holomorphic Representations. Represent. Theory 5 (2001) 164-190. MR 1835004.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia